One-dimensional approximations for a quadratic Ikeda map

J. Carr, J. C. Eilbeck

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)


Some properties of the quadratic Ikeda map zn+1 = a + kzn exp (i|zn|2), z complex, are reviewed. Vario us one-dimensional approximations to the map and its strange attractor are presented. © 1984.

Original languageEnglish
Pages (from-to)59-62
Number of pages4
JournalPhysics Letters A
Issue number2
Publication statusPublished - 13 Aug 1984


Dive into the research topics of 'One-dimensional approximations for a quadratic Ikeda map'. Together they form a unique fingerprint.

Cite this